# SDR DALA2025022001280

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,310 hours, 31,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3136 DISC: 1R DOOR SLIDE PIN WON'T ENGAGE WHEN DOOR ARMED. C/A: FWD TO NEF 52-22-02.   THIS IS NORMAL OPERATION. PIN CAN NOT BE INSERTED WHEN DOOR IS ARMED. PIN OPS CK OK. OL FOR SVC.  1R DOOR SLIDE PIN WON'T ENGAGE WHEN DOOR ARMED. C/A: FWD TO NEF 52-22-02.
